# SDR AALA20130710007

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 49,977 hours, 6,565 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 6,197 hours, 718 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE OVERHEAT INDICATION.  REPLACED RT ENGINE FIRE DETECTION CARD A10 IN THE RT SYSTEM CARD FILE P84.  SYSTEM GROUND CHECKED NORMAL.
